# SDR DXTA2022062764790

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 4,912 hours, 3,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Low
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD EMERGENCY LIGHT ABOVE SEAT 10 INOP. // SIGNOFF// POWERED UP A/C AND UNABLE TO VERIFY DISCREPANCY. REQUESTED A/C INTO HANGAR. CONNECTED GPU TO AIRCRAFT AND CHARGED BATTERY PACKS. PERFORMED
OPS CHECKS GOOD AND OPS CHECKS GOOD. RECONNECTED GPU AND CHARGED BATTERY PACKS BACK UP. ADVISED MCC AND CLOSED UP A/C. WORK DONE IN REF CE680A MM 33-50-00.
